MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.190
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.Additional procode: ktt.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient had a proximal femur fracture that was treated with a trochanteric fixation nail advanced (tfna) on (b)(6) 2020, and the patient failed to heal.The surgeon decided to convert the patient to a total hip replacement surgery.Removal of the tfna was required to proceed with the desired procedure due to non-union.Procedure outcome is unknown.There was patient consequence.This report is for one (1) tfna fenestrated screw 90mm.This is report 2 of 3 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 90MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11214588
Report Number2939274-2021-00401
Device Sequence Number2994230
Product Code HSB
UDI-Device Identifier10886982098726
UDI-Public10886982098726
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.190
Device Catalogue Number04.038.190
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date01/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12MM/125 DEG TI CANN TFNA 380MM/RIGHT; 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 42MM
Outcome Attributed to Adverse Event Required Intervention;